# SDR CALA2014072291496

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 45,090 hours, 18,579 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TEST IAW NR 2 SERVICE.  FOUND OVERWING EMER SLIDE LIGHT INOPERATIVE.  RELAMPED IAW MM 33-51-15 EMER LIGHT TEST DID NOT PASS.
